MathSciNet Relay Station
MathSciNet bibliographic data
MR1777885 (2001g:37063) 37F45 (37D20 37D45 37E20 37F25)
Lyubich, Mikhail The quadratic family as a qualitatively solvable model of chaos. Notices Amer. Math. Soc. 47 (2000), no. 9, 1042–1052.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement